# SDR HEEA078037

- Difficulty date: February 25, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 1,829 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 407040011101
- Part serial: 53386
- Condition: Leaking
- Location: Main Rotor
- Part time: 1,831 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MAST IS LEAKING.
